# SDR P2EA00280

- Difficulty date: September 28, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65719301
- Condition: Delaminated
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND DURING C-CHECK, LEFT OUTBOARD FLIPPER FLAP UPPER AND LOWER SKIN WITH DELAMINATION.  REPAIRED FLIPPER FLAP SKIN IAW COOPESA EO COO-CMP-3-57-607-00 DATED SEPT 29, 2000.  (M)
